# SDR ASAA2025040857616

- Difficulty date: April 8, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 32,312 hours, 9,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TRANSITION AT RBL-21 CORRODED MULTIPLE AREAS BETWEEN STA 500A TO STA 500H+10. GROUNDED - YES. REMOVED CORROSION FOUND TO BE OUT OF LIMITS, REMVOED AND REPLACED FWD CARGO TRANSITION AT R-BL21 STA 500A TO 500H+10 IAW B737-900 SRM 53-00-53-2R-5W= 3" O= .040 R= .000 L= 2" D= .040.
